Skip to main content

Research Repository

Advanced Search

Homotopy colimits and global observables in Abelian gauge theory

Benini, Marco; Schenkel, Alexander; Szabo, Richard J.

Authors

Marco Benini

Richard J. Szabo



Abstract

We study chain complexes of field configurations and observables for Abelian gauge theory on contractible manifolds, and show that they can be extended to non-contractible manifolds by using techniques from homotopy theory. The extension prescription yields functors from a category of manifolds to suitable categories of chain complexes. The extended functors properly describe the global field and observable content of Abelian gauge theory, while the original gauge field configurations and observables on contractible manifolds are recovered up to a natural weak equivalence.

Journal Article Type Article
Publication Date Sep 30, 2015
Journal Letters in Mathematical Physics
Print ISSN 0377-9017
Electronic ISSN 1573-0530
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 105
Issue 9
APA6 Citation Benini, M., Schenkel, A., & Szabo, R. J. (2015). Homotopy colimits and global observables in Abelian gauge theory. Letters in Mathematical Physics, 105(9), https://doi.org/10.1007/s11005-015-0765-y
DOI https://doi.org/10.1007/s11005-015-0765-y
Keywords Abelian gauge theory, global configurations and observables, chain complexes, homotopy limits and colimits
Publisher URL http://link.springer.com/article/10.1007%2Fs11005-015-0765-y
Related Public URLs https://arxiv.org/abs/1503.08839
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information The final publication is available at Springer via http://dx.doi.org/10.1007/s11005-015-0765-y

Files

HoColim.pdf (319 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;